# SDR 372PA0059

- Difficulty date: September 9, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,743 hours, 27,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SUPPORT AT BS 1016 HAS CORROSION AROUND NUT PLATE HOLES AT BL 0.  REPLACED GALLEY SUPPORT PER SRM 51-10-2 AND SRM 51-40-00.
